Alert archive / Illinois / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 105, NWS Lincoln, IL

August 16, 20125 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 16, 2012, 4:29 PM CDT for 5 counties in Illinois. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2012, 4:29 PM CDT (21:29 UTC)
Expired
Aug 16, 2012, 5:30 PM CDT
In force
61 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clay County, IL, Crawford County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL

What was reported inside it

TimeReportWhereRemark
Aug 16, 4:30 PM CDTTSTM WND DMG1 Nw Oskaloosa, ILTREE DOWN IN RURAL SECTION OF CLAY COUNTY, APPROX. 1.5NW OF OSKALOOSA ALONG THE CLAY AND MARION COUNTY LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 16, 1:05 PM CDTSevere Thunderstorm WatchSPC7 hr
Aug 16, 3:27 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 817 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
817 J/kg
Mixed-layer CIN
-262 J/kg
Mixed-layer LCL
1559 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

239 
WUUS53 KILX 162129
SVRILX
ILC025-033-079-101-159-162230-
/O.NEW.KILX.SV.W.0105.120816T2129Z-120816T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
429 PM CDT THU AUG 16 2012

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
  CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHEASTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...
  LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
  RICHLAND COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 530 PM CDT.

* AT 424 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF MARTINSVILLE
  TO 7 MILES SOUTHEAST OF WATSON TO 6 MILES EAST OF PATOKA...AND
  MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FLORA...ROBINSON...OLNEY...LAWRENCEVILLE...IOLA...ANNAPOLIS...BIBLE
  GROVE...WILLOW HILL...EATON...XENIA...OBLONG...LOUISVILLE...
  INGAHAM...HUTSONVILLE...STE. MARIE...WEST LIBERTY...SAILOR
  SPRINGS...DUNDAS...HARDINVILLE AND NEW HEBRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3859 8816 3861 8871 3891 8870 3891 8836
      3887 8807 3918 8801 3917 8766 3909 8762
      3906 8757 3899 8756 3896 8751 3886 8754
      3879 8749 3874 8749 3868 8753 3866 8760
      3859 8761 3856 8766 3856 8815
TIME...MOT...LOC 2129Z 276DEG 42KT 3924 8777 3896 8839
          3877 8891
WIND...HAIL 60MPH 1.00IN

$$

GOETSCH
2 follow-up statements
649 
WWUS53 KILX 162203
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
503 PM CDT THU AUG 16 2012

ILC025-033-079-101-159-162230-
/O.CON.KILX.SV.W.0105.000000T0000Z-120816T2230Z/
JASPER IL-LAWRENCE IL-RICHLAND IL-CLAY IL-CRAWFORD IL-
503 PM CDT THU AUG 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CRAWFORD...SOUTHERN CLAY...RICHLAND...LAWRENCE AND SOUTHEASTERN
JASPER COUNTIES UNTIL 530 PM CDT...

AT 500 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PALESTINE TO 5 MILES EAST OF STE.
MARIE TO XENIA...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  OLNEY...LAWRENCEVILLE...DUNDAS...HARDINVILLE...NEW HEBRON...
  PALESTINE...CLAY CITY...NOBLE...CHAUNCEY...FLAT ROCK...SCHNELL...
  CLAREMONT...BIRDS...CALHOUN...SUMNER...RUSSELLVILLE...
  PARKERSBURG...BRIDGEPORT...ST. FRANCISVILLE AND CRAWFORD COUNTY
  AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3859 8816 3861 8871 3875 8846 3887 8807
      3902 8782 3909 8762 3906 8757 3899 8756
      3896 8751 3886 8754 3879 8749 3874 8749
      3868 8753 3866 8760 3859 8761 3856 8766
      3856 8815
TIME...MOT...LOC 2203Z 276DEG 42KT 3906 8756 3892 8789
          3863 8859
WIND...HAIL 60MPH 1.00IN

$$

GOETSCH
041 
WWUS53 KILX 162228
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
528 PM CDT THU AUG 16 2012

ILC025-033-079-101-159-162238-
/O.EXP.KILX.SV.W.0105.000000T0000Z-120816T2230Z/
JASPER IL-LAWRENCE IL-RICHLAND IL-CLAY IL-CRAWFORD IL-
528 PM CDT THU AUG 16 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CRAWFORD...SOUTHERN
CLAY...RICHLAND...LAWRENCE AND SOUTHEASTERN JASPER COUNTIES WILL
EXPIRE AT 530 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM.

LAT...LON 3859 8816 3861 8871 3875 8846 3887 8807
      3902 8782 3909 8762 3906 8757 3899 8756
      3896 8751 3886 8754 3879 8749 3874 8749
      3868 8753 3866 8760 3859 8761 3856 8766
      3856 8815
TIME...MOT...LOC 2228Z 276DEG 42KT 3903 8719 3889 8752
          3860 8822

$$

GOETSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 2:58 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Aug 16, 2:58 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
258 PM CDT THU AUG 16 2012

.DISCUSSION...
ISSUED 257 PM CDT THU AUG 16 2012

CONVECTION CONTINUES TO FILL IN ACROSS CENTRAL ILLINOIS THIS
AFTERNOON...ASSOCIATED WITH OUTFLOW BOUNDARIES FROM THE MORNING
ACTIVITY. BULK OF ACTIVITY NOW ALONG AND EAST OF I-55. THIS IS
PRECEDING THE COLD FRONT WHICH IS ROUGHLY EXTENDING FROM ROCKFORD
TO EASTERN MISSOURI. MESOSCALE MODELS SHOWING THE FRONT SHOULD BE
THROUGH THE CWA BY ABOUT 7-8 PM. WILL FOCUS THE HIGHEST POPS
BEFORE MIDNIGHT ACROSS THE SOUTHEAST HALF OF THE CWA. ACROSS THE
NORTHWEST...WILL SEE SOME LINGERING SHOWERS THE REMAINDER OF THE
AFTERNOON...BUT WILL GO DRY THERE THIS EVENING.

OTHERWISE...QUIET WEATHER EXPECTED THE NEXT SEVERAL DAYS. LARGE
UPPER TROUGH OVER THE EASTERN HALF OF THE NATION WILL CONTINUE TO
DIG ACROSS THE AREA INTO EARLY NEXT WEEK...DUE TO AN UPPER LOW
REMAINING NEARLY STATIONARY OVER HUDSON BAY CANADA. THIS WILL
RESULT IN BELOW NORMAL TEMPERATURES FOR THE NEXT FEW
DAYS...COOLEST ON FRIDAY NIGHT WITH WIDESPREAD LOWS IN THE UPPER
40S OVER MUCH OF THE CWA. AS NEXT WEEK PROGRESSES...MODELS BEGIN
TO DIVERGE IN THE AMOUNT OF BREAKDOWN OF THE RIDGING ACROSS THE
WESTERN U.S. HOWEVER...BOTH THE ECMWF/GFS SUGGEST SOME SORT OF
SHORTWAVE MOVING ACROSS THE MIDDLE OF THE NATION BY MIDWEEK. HAVE
LIMITED ANY POPS IN THE LONGER RANGE TO THE NORTHERN CWA ON
THURSDAY...CLOSER TO THE MAIN ENERGY OVER THE GREAT LAKES.

GEELHART

&&

.AVIATION...
ISSUED 1233 PM CDT THU AUG 16 2012

MAIN CONCERN FOR THIS TAF PERIOD WILL BE PINNING DOWN CONVECTION
TIMING/ENDING. A COLD FRONT CURRENTLY JUST TO THE WEST OF THE TERMINALS
WILL SLOWLY PROGRESS EASTWARD THIS AFTERNOON. RADAR TRENDS SHOWING
SHOWERS AND THUNDERSTORMS AHEAD OF THIS FRONT. QUESTION LIES IN IF
THERE WILL BE ADDITIONAL DEVELOPMENT LATER THIS AFTERNOON. HAVE KEPT
VCTS IN THE TAF FOR NOW AT ALL SITES UNTIL FRONTAL PASSAGE. TIMING
LOOKS TO BE AROUND 19Z AT PIA...AND THEN THROUGH CMI AROUND 23Z.
SOME MODELS HINT THAT SOME FOG WILL DEVELOP OVERNIGHT GIVEN THE
MOISTURE FROM THIS PRECIPITATION...HOWEVER WILL LEAVE OUT FOR NOW
AND MONITOR LATER GUIDANCE.

WINDS WILL BE TRICKY GIVEN BOUNDARIES FROM ONGOING CONVECTION. HAVE
STUCK WITH WINDS GENERALLY BEGINNING MORE SOUTHERLY...AND THEN
SWITCHING TO NORTHWESTERLY AFTER PASSAGE. SPEEDS WILL BE AROUND 12
KTS OR LESS.

ECT/GOETSCH

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 16, 3:10 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
310 PM CDT THU AUG 16 2012

ILZ027>031-036-037-040-041-171100-
FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
310 PM CDT THU AUG 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

NO HAZAROUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>057-061-171100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-
VERMILION-
310 PM CDT THU AUG 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE THROUGH ABOUT SUNSET... PRIMARILY FROM
ABOUT I-55 EAST TO THE INDIANA BORDER...AS A COLD FRONT PUSHES
THROUGH THE AREA. SOME OF THE STORMS WILL BE SEVERE. DAMAGING WIND
GUSTS IN EXCESS OF 60 MPH...AND LARGE HAIL GREATER THAN QUARTER
SIZED...WILL BE THE PRIMARY THREATS. THE STORMS WILL ALSO PRODUCE
INTENSE CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH SUNSET...FROM ABOUT THE I-55
CORRIDOR EAST TO THE INDIANA BORDER.

ILZ062-063-066>068-071>073-171100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
310 PM CDT THU AUG 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON AND
EARLY THIS EVENING...AS A COLD FRONT MOVES TOWARD THE AREA. SOME
OF THE STORMS WILL BE SEVERE. DAMAGING WIND GUSTS IN EXCESS OF
60 MPH...AND LARGE HAIL GREATER THAN QUARTER SIZED...WILL BE THE
PRIMARY THREATS. THE STORMS WILL ALSO PRODUCE INTENSE CLOUD TO
GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH ABOUT 8 PM.

GEELHART

In the hours before

Local storm report, Aug 16, 3:41 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
341 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     PAWNEE                  39.59N 89.58W
08/16/2012                   SANGAMON           IL   EMERGENCY MNGR

            2 POWER POLES SNAPPED ALONG 4TH STREET IN TOWN.

&&

JRP
Local storm report, Aug 16, 3:48 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
348 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND DMG     WINDSOR                 39.44N 88.60W
08/16/2012                   SHELBY             IL   CO-OP OBSERVER

            NUMEROUS TREE LIMBS DOWN AND 2 FOOT DIAMETER TREE DOWN IN
            TOWN. NUMEROUS ROADS BLOCKED BY LIMBS

&&

JRP
Local storm report, Aug 16, 4:01 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
401 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     TSTM WND DMG     PANA                    39.39N 89.08W
08/16/2012                   CHRISTIAN          IL   TRAINED SPOTTER

            12 TO 18 INCH TREES DOWN AND NUMEROUS POWER LINES DOWN
            ACROSS CITY.

&&

JRP
Local storm report, Aug 16, 4:10 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
410 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       MORRISONVILLE           39.42N 89.46W
08/16/2012  M1.13 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            ONE HOUR RAINFALL TOTAL

&&

JRP
Local storm report, Aug 16, 4:12 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
412 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     TSTM WND GST     COLES COUNTY AIRPORT    39.48N 88.28W
08/16/2012  M63 MPH          COLES              IL   ASOS

&&

JRP
Local storm report, Aug 16, 4:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
426 PM CDT THU AUG 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     PANA                    39.39N 89.08W
08/16/2012                   CHRISTIAN          IL   MESONET

            WIDESPREAD TREES DOWN ACROSS TOWN AND RURAL AREAS AROUND
            PANA...RANGING FROM LARGE TREES AND SMALL BRANCHES.

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 8:26 AM CDTSpecial Weather StatementILXMcLean, Tazewell, Woodford64 min
Aug 16, 9:27 AM CDTSpecial Weather StatementILXDeWitt, Logan, McLean63 min
Aug 16, 11:38 AM CDTSevere Thunderstorm WarningILXMcLean, Woodford67 min
Aug 16, 11:49 AM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford56 min
Aug 16, 1:39 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell42 min
Aug 16, 2:06 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion54 min
Aug 16, 2:15 PM CDTSpecial Weather StatementILXChristian, Sangamon60 min
Aug 16, 2:58 PM CDTSevere Thunderstorm WarningILXChristian50 min
Aug 16, 3:15 PM CDTSevere Thunderstorm WarningILXChristian, Coles, Cumberland, Douglas, Macon, Moultrie and 2 more60 min
Aug 16, 3:29 PM CDTSevere Thunderstorm WarningILXChampaign, Edgar, Vermilion61 min
Aug 16, 3:41 PM CDTTornado WarningILXColes, Cumberland, Moultrie, Shelby37 min
Aug 16, 3:45 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Jasper, Shelby60 min
Aug 16, 3:57 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Douglas, Edgar63 min
Aug 16, 3:59 PM CDTTornado WarningILXClay, Cumberland, Effingham, Jasper46 min
Aug 16, 4:01 PM CDTTornado WarningILXClark, Coles, Cumberland, Edgar35 min
Aug 16, 4:43 PM CDTSevere Thunderstorm WarningILXCumberland, Jasper17 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.